# SDR CALA9701592

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH TO IAH THE R/H MLG GREEN LIGHT WOULD NOT ILLUMINATE. THE BULBS WERE REPLACED AND A TOWER FLY-BY WAS PERFORMED, BUT STILL COULD NOT GET THREE GREEN. AN ALTERNATE GEAR EXTENSION WAS PERFORMED. THE LEFT AND RIGHT MLG DOORS WERE DAMAGED ON LANDING. AN EXTENSION AND RETRACTION TEST WAS PERFORMED IAW MM 32-30-01AND ALL INDICATIONS WERE NORMAL WITH NO FAULTS NOTED. THE FAILURE COULD NOT BE DUPLICATED. BOTH THE LEFT AND RIGHT MLG INBOARD DOORS WERE REMOVED AND REPLACED IAW MM 32-12-1. THE DOORS WERE RIGGED IAW MM 32-10-0 AND 32-31-4 AND OPERATIONAL CHECKS WERE GOOD.
